Advil Allergy & Congestion

Set Dosage Details

Manufacturer

Form

Dosage

Quantity


CLOSE
WALGREENS
$12.51 With Free Coupon
HARRIS TEETER PHARMACY Retail

$17.98

Save

22%

$14.09 With Free Coupon
SAFEWAY PHARMACY Retail

$17.98

Save

20%

$14.40 With Free Coupon
WEGMANS FOOD MARKETS INC Retail

$17.98

Save

19%

$14.63 With Free Coupon
COSTCO Retail

$17.98

Save

17%

$15.01 With Free Coupon
WALMART PHARMACY
$15.97 With Free Coupon
CVS PHARMACY
$17.90 With Free Coupon
Advil Allergy & Congestion

Drug Info for advil allergy & congestion

Chlorpheniramine relieves red, itchy, watery eyes; sneezing; itchy nose or throat; and runny nose caused by allergies, hay fever, and the common cold. Chlorpheniramine helps control the symptoms of cold or allergies but will not treat the cause of the symptoms or speed recovery. Chlorpheniramine is in a class of medications called antihistamines. It works by blocking the action of histamine, a substance in the body that causes allergic symptoms.

  • Advil Allergy & Congestion Relief

Store the medicine in a closed container at room temperature, away from heat, moisture, and direct light.

Follow the instructions on the medicine label if you are using this medicine without a prescription.

Oral routeIt is best to take this medicine with food or milk.

Your doctor will tell you how much medicine to use. Do not use more than directed.

Missed dose: Take a dose as soon as you remember. If it is almost time for your next dose, wait until then and take a regular dose. Do not take extra medicine to make up for a missed dose.

This medicine is not right for everyone. Do not use it if you had an allergic reaction to chlorpheniramine, ibuprofen, phenylephrine, or similar medicines, or right before or after a heart surgery.

Your doctor will check your progress and the effects of this medicine at regular visits. Keep all appointments.

This medicine may cause the following problems:Increased risk of heart attack, heart failure, or strokeStomach bleeding

Tell your doctor if you are breastfeeding, or if you have kidney disease, liver disease, heart disease, high blood pressure, asthma, diabetes, glaucoma, thyroid problems, trouble urinating, lung or breathing problems (including bronchitis, emphysema), or a history of stomach problems (including heartburn) or stroke.

Call your doctor if your symptoms do not improve or if they get worse.

Tell your doctor if you are pregnant. Do not use this medicine during the later part of your pregnancy, unless your doctor tells you to.

This medicine may make you dizzy or drowsy. Do not drive or do anything else that could be dangerous until you know how this medicine affects you.

Keep all medicine out of the reach of children. Never share your medicine with anyone.

Tell your doctor if you use anything else that makes you sleepy. Some examples are allergy medicine, narcotic pain medicine, and alcohol.

Do not use this medicine if you are using or have used an MAO inhibitor (MAOI) within the past 2 weeks.

Some medicines can affect how chlorpheniramine/ibuprofen/phenylephrine works. Tell your doctor if you are using any of the following:Blood thinnerDiuretic (water pill)Other cold medicineOther NSAIDs (including aspirin, naproxen)Steroid medicine

Do not drink 3 or more alcoholic drinks while you are using this medicine.

  • Trouble breathing, cold sweat, bluish-colored skin
  • Chest pain that may spread, coughing up blood, nausea, unusual sweating, fainting
  • Sudden or severe headache, problems with vision, speech, or walking
  • Severe constipation, stomach pain, vomiting of blood, bloody or black, tarry stools
  • Swelling in your hands, ankles, or feet
  • Numbness or weakness on one side of your body, pain in your lower leg
  • Allergic reaction: Itching or hives, swelling in your face or hands, swelling or tingling in your mouth or throat, chest tightness, trouble breathing
  • Unusual excitement, especially in children
  • Dizziness, nervousness, trouble sleeping